# SDR YENA20121028631

- Difficulty date: October 28, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 2,321 hours, 1,447 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1010 JFK-BOS, CREW DECLARED EMERGENCY DUE TO BLEED LEAK EICAS ON ENGINE 1.  TROUBLESHOT PER FIM 36-11-00-810-836A NO LEAK LOCATIONS AVAILABLE IN NVM.  COULD NOT REPRODUCE FAILURE THROUGH OPERATIONAL CHECK OF THE BLEED LEAK DETECTORS.  CHECK OK.
